# SDR AALA202501274237

- Difficulty date: October 27, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,560 hours, 34,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEADING EDGE TOP SKIN UPPER SURFACE BETWEEN RIB 19 TO RIB 20 ON LH WING. MEASURE L=1.074 W=0.861 D= 0.002 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR (BLEND OUT R9) LEADING EDGE TOP SKIN UPPER SURFACE BETWEEN RIB 19 TO RIB 20 ON LH WING IAW EA#359507 AND REPAIR INSTRUCTIONS R57243281 ISSUE A AND FOR R9 FINAL RESTORATION INSTRUCTIONS TO BE ACCOMPLISHED NLT 188,560TFH OR 94,4 17TFC, WHICHEVER OCCURS FIRST IAW EA#359507 AND REPAIR INSTRUCTIONS R57243281 ISSUE A. DIMENSIONS OF BLEND OUT ARE: L= 2.165 INCH, W= 1.854 INCH. MRT= 0.058 INCH. NT= 0.175 INCH.
